# SDR MTNA201212130001

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 370
- Aircraft time: 33,538 hours, 37,010 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1002511Y00
- Part serial: 839
- Condition: Leaking
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON LANDING FOR FLIGHT 7126 THE LEFT BRAKE ON THE FIRST OFFICERS SIDE DID NOT WORK.  THE MASTER CYLINDER WAS FOUND TO BE BAD.  THE MASTER CYLINDER WAS REPLACED IAW ATR72 M/M JIC 32-42-13 RAI 10000 AND CHECKED GOOD IAW ATR72 M/M JIC 32-42-00 OPT 10000.
